4 results for nonlinear ordinary differential equation.

Parameters for your search query:
Keyword    nonlinear ordinary differential equation

Open AccessArticle
Export: RIS | BibTeX | EndNote
Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 244-252. DOI: 10.12691/ajams-6-6-5
Pub. Date: November 14, 2018Views: 4708Downloads: 3593
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fermat Collocation Method for Solvıng a Class of the Second Order Nonlinear Differential Equations
Applied Mathematics and Physics. 2014, 2(2), 33-39. DOI: 10.12691/amp-2-2-2
Pub. Date: March 06, 2014Views: 13159Downloads: 8241
Open AccessArticle
Export: RIS | BibTeX | EndNote
Simplification of Coefficients in Two Families of Nonlinear Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 116-119. DOI: 10.12691/tjant-6-4-2
Pub. Date: September 17, 2018Views: 3536Downloads: 2393
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fermat Collocation Method for Solvıng a Class of the First Order Nonlinear Differential Equations
Journal of Mathematical Sciences and Applications. 2014, 2(1), 4-9. DOI: 10.12691/jmsa-2-1-2
Pub. Date: March 04, 2014Views: 14658Downloads: 9618
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals




Article Types